# SDR AALA202206064718

- Difficulty date: June 2, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 62,006 hours, 36,041 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Sensor
- Part number: 35300001
- Condition: Defective
- Location: Zone 500 - Lh Wi
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: 1 HOUR +20 MINUTES INTO FLIGHT-GREEN "FUEL OT XFRD" ECAM-CHECKED FUEL OUTER TANK AT 0-LEFT TANK ABOUT 2000# RIGHT TANK 8000# RIGHT TANK QUANTITY WAS FLASHING. AIRCRAFT DIVERTED TO STL DUE TO A FUEL IMBALANCE WHERE IT LANDED WITHOUT FURTHER INCIDENT. NOTE: NO EMERGENCY WAS DECLARED. REPLACED LEFT MAIN HIGH LEVEL SENSOR 17 QJ1 PER AMM 28-46-15.
